Alert archive / Virginia / Flash Flood Warnings in 2010

Flash Flood Warning 2, NWS Wakefield, VA

July 18, 2010Gloucester County, Mathews County, Middlesex County, Virginia

NWS Wakefield, VA issued this flash flood warning at Jul 18, 2010, 9:38 PM EDT for Gloucester County, Mathews County, Middlesex County, Virginia. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2010, 9:38 PM EDT (01:38 UTC)
Expired
Jul 18, 2010, 11:58 PM EDT
In force
2 hr
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Flood severity
None

Counties Gloucester County, VA, Mathews County, VA, Middlesex County, VA

The radar

The Norfolk radar (KAKQ), 73 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2010-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 526 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2010-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
526 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1651 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

865 
WGUS51 KAKQ 190138
FFWAKQ
VAC073-115-119-190445-
/O.NEW.KAKQ.FF.W.0002.100719T0138Z-100719T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
938 PM EDT SUN JUL 18 2010

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN GLOUCESTER COUNTY IN EASTERN VIRGINIA...
  EXTREME NORTHWESTERN MATHEWS COUNTY IN EASTERN VIRGINIA...
  SOUTHERN MIDDLESEX COUNTY IN EASTERN VIRGINIA...

* UNTIL 1245 AM EDT

* AT 935 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING IS LIKELY AS A RESULT OF PERSISTENT HEAVY RAIN FROM
  THUNDERSTORMS ALONG A LINE EXTENDING FROM SALUDA TO 7 MILES
  SOUTHWEST OF GLOUCESTER COURTHOUSE...OR ALONG A LINE EXTENDING FROM
  URBANNA TO QUEENS LAKE...MOVING NORTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GLENNS...CHRISTCHURCH...LOCUST HILL AND HARTFIELD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3742 7644 3735 7661 3737 7663 3759 7666
      3760 7665 3761 7667 3763 7667 3762 7647
      3762 7643 3761 7642

$$

GINGRICH
1 follow-up statement
987 
WGUS71 KAKQ 190358
FFSAKQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1158 PM EDT SUN JUL 18 2010

VAC073-115-119-190405-
/O.CAN.KAKQ.FF.W.0002.000000T0000Z-100719T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLOUCESTER VA-MIDDLESEX VA-MATHEWS VA-
1158 PM EDT SUN JUL 18 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME
NORTHWESTERN MATHEWS...SOUTHERN MIDDLESEX AND NORTHERN GLOUCESTER
COUNTIES...

THE HEAVY RAINFALL HAS ENDED AS ALL THUNDERSTORM ACTIVITY MOVED EAST 
AND OUT OF THE WARNED AREA.  

LAT...LON 3742 7644 3735 7661 3737 7663 3759 7666
      3760 7665 3761 7667 3763 7667 3762 7647
      3762 7643 3761 7642

$$

44

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 2:48 PM EDT, 6 hours 50 minutes earlier.

Area forecast discussion, Jul 18, 2:48 PM EDT, 6 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
248 PM EDT SUN JUL 18 2010

.SYNOPSIS...
A TROUGH OF LOW PRESSURE REMAINS EAST OF THE MOUNTAINS TONIGHT.
A COLD FRONT APPROACHES FROM THE NORTH MONDAY...THEN STALLS ACROSS
NORTHERN VIRGINIA BY MONDAY EVENING. HIGH PRESSURE REMAINS
CENTERED OFF THE SOUTHEAST COAST THROUGH MID WEEK...ALLOWING FOR
HOT AND HUMID CONDITIONS TO CONTINUE.

&&

.NEAR TERM /THROUGH MONDAY/...
WEAK SHORT WAVES IN WNW FLOW MAKE IT DIFFICULT TO TIME ANY
PRECIPITATION...AS WAVES MOVE QUICKLY THROUGH THE FLOW. EXPECT TO
HAVE SOME ISOLATED-SCATTERED TSTMS DEVELOP THIS AFTERNOON. LATEST
RADAR IMAGES SHOW SOME INITIAL DEVELOPMENT IN THE NW CWA (AS
EXPECTED) AND THE MIDDLE PENINSULA (NOT EXPECTED). EXPECT TWO MAIN
AREAS OF PRECIP INTO THE EVENING HOURS. THE FIRST IS ALONG THE
TROUGH AXIS AND SHOULD DEVELOP IN THE WESTERN COUNTIES AND MOVE TO
THE EAST. THE SECOND IS ALONG THE SOUTHERN CWA...ESPECIALLY THE NC
COUNTIES IN ASSOCIATION WITH ANOTHER S/W ACROSS NORTH CAROLINA.
WILL PUSH POPS UP FOR LATE THIS AFTN/TNT BASED ON RADAR TRENDS.
OVERNIGHT LOWS MOSTLY IN THE MID 70S.

ENERGY FROM NXT S/W PROGGED TO APPRCH WRN/SWRN VA ON MONDAY. WILL CARRY
SCT (30%) POPS AFTR 18Z MOST AREAS. M SUNNY SKIES BECOME PT SUNNY
THIS AFTRN. H85 TMPS SPRT HIGHS GNRLY IN THE L-M90S. HEAT INDEX
VALUES ARND 100 GIVEN DP TMPS ARND 70.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
CONVECTIVE ACTIVITY DMNSHS ACROSS THE NORTHERN HALF OF THE CWA
MONDAY NIGHT...WITH ONLY ISOLATED TSTMS ACROSS THE SOUTH
OVERNIGHT. ANTHR WRM AND MUGGY NITE WITH LOWS IN THE L-M70S.

LTL PATTERN CHANGE TUE/WED...AS BERMUDA HIGH REMAINS INTACT WITH
ZONAL MID LVL FLOW OVER THE NRN HALF OF THE CONUS. HAVE MAINTAINED
HIGHER RAIN CHANCES DURING THE PEAK HEATING TIMES (AFTN/EVENING).
TSTMS CHCS SOMEWHAT HIGHER ACROSS WRN CNTYS TUE AFTRN AS WEAKENING
FRNTL BNDRY LINGERS OVER NRN VA. HIGHS BOTH TUE AND WED IN THE
L-M90S. LOWS IN THE 70S. HEAT INDEX VALUES REMAIN ARND 100.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
REMAINING HOT FOR THE EXTENDED PERIOD WITH LO CHCS FOR MAINLY AFTN
AND EVENG SHRAS AND TSRAS. HI PRES ALOFT WILL DOMINATE FM THE SRN
PLAINS EWRD TO OFF THE SE CST...WITH GENEARLLY W TO NW FLO ALOFT IN
PLACE FM THE NRN PLAINS EWRD INTO THE NE U.S. AND MID ATLC REGION
THRU AT LEAST SAT. WEAK SHRTWV WAVES/ASSOC TROFINESS WILL MOVE ACRS
THE AREA FM TIME TO TIME...AND CUD TRIGGER ISLTD OR SCTD CONVECTION.
AN ACTUALLY COLD FRNT MAY DROP INTO/ACRS THE REGION LATE SAT NGT OR
DURING SUN...PROVIDING A BETTER TRIGGER FOR SCTD CONVECTION.

MAX TEMPS WILL RANGE THRU THE 90S THRU THE PERIOD...WITH MID TO UPR
90S PREVALENT ACRS MUCH OF THE AREA THU THRU SAT. MIN TEMPS WILL
GENERALLY BE IN THE LWR TO MID 70S.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
ISOLATED THUNDERSTORMS ARE DEVELOPING OVER THE APPALACHIANS AND
CENTRAL VIRGINIA PIEDMONT EARLY THIS AFTERNOON. THIS ACTIVITY IS
EXPECTED TO DRIFT TO THE EAST THIS AFTERNOON AND MOVE OFF THE
COAST THIS EVENING. THE NAM AND RUC SUGGEST SOMEWHAT OF AN
INCREASE IN COVERAGE WITH RIC...SBY...ORF...AND PHF HAVING THE
GREATEST PROBABILITY OF THUNDER. HOWEVER...CURRENT RADAR TRENDS
CAST SOME DOUBT ON THIS SCENARIO...SO THUNDER WAS NOT INCLUDED FOR
RIC...SBY...PHF...AND ORF WITH THE ROUTINE 18Z TAFS. ANY
THUNDERSTORM COULD PRODUCE A BRIEF PERIOD OF MVFR OR IFR
CONDITIONS IN MODERATE TO HEAVY RAIN AND LOWER CLOUDS ALONG WITH A
FEW MODERATELY STRONG WIND GUSTS.

PASSING MID AND HIGH LEVEL CLOUDS ARE EXPECTED OVERNIGHT INTO MONDAY
MORNING BEFORE ANOTHER ROUND OF ISOLATED TO SCATTERED THUNDERSTORMS
IN THE AFTERNOON AND EARLY EVENING. A SOUTHWEST BREEZE OF 5 TO 10 KT
OVERNIGHT SHOULD PREVENT ANY FORMATION OF FOG. A RATHER GUSTY
SOUTHWEST WIND OF 15 TO 25 KT IS EXPECTED FROM LATE MONDAY MORNING
INTO THE AFTERNOON.

A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE
THROUGH MIDWEEK.

&&

.MARINE...
NO HEADLINES IN THE SHRT TERM FOR TNGT THRU TUE. WITH HI PRES
REMAINING ANCHORED ALNG OR OFF THE MID ATLC/SE CST AND A MAIN FRNTL
BNDRY STAYING N OF THE AREA...EXPECTING GENERALLY SW WNDS TO PREVAIL
THRU THE FCST PERIOD. OUTSIDE OF STRNGER TSTM WND SPEEDS/GUSTS...SW
WNDS WILL BE 10 TO 20 KT...WAVES 1 TO 3 FT AND SEAS 2 TO 4 FT.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ALS
NEAR TERM...ALS
SHORT TERM...ALS
LONG TERM...TMG
AVIATION...AJZ
MARINE...TMG
Hazardous weather outlook, Jul 18, 3:10 PM EDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
310 PM EDT SUN JUL 18 2010

MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-191915-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA-
PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-
BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-
MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-
SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-
SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
310 PM EDT SUN JUL 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH
CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR
SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS
VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF
SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAT INDEX VALUES WILL BE AROUND 100 DEGREES EARLY THIS EVENING.
IN ADDITION...ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE
DURING THE AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ630>633-650-652-654-656-658-191915-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
CURRITUCK SOUND-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO
20 NM-
310 PM EDT SUN JUL 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS
AND CURRITUCK SOUND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

09

In the hours before

Local storm report, Jul 18, 8:47 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WAKEFIELD VA
847 PM EDT SUN JUL 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     TSTM WND DMG     1 S ROCKVILLE           37.71N 77.68W
07/18/2010                   HANOVER            VA   LAW ENFORCEMENT

            TREE FELL ON POWERLINE

&&

JFOSTER
Local storm report, Jul 18, 8:52 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
852 PM EDT SUN JUL 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     7 WNW DOWNTOWN RICHMOND 37.57N 77.59W
07/18/2010                   HENRICO            VA   LAW ENFORCEMENT

            TREES FELL ACROSS RIVER ROAD

&&

JFOSTER
Local storm report, Jul 18, 8:57 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
857 PM EDT SUN JUL 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     2 S PAMPA               37.50N 76.59W
07/18/2010                   GLOUCESTER         VA   LAW ENFORCEMENT

            SEVERAL TREES REPORTED DOWN

&&

JFOSTER
Special weather statement, Jul 18, 9:01 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
901 PM EDT SUN JUL 18 2010

VAZ064-074>076-190200-
CAROLINE VA-ESSEX VA-RICHMOND VA-WESTMORELAND VA-
901 PM EDT SUN JUL 18 2010

...STRONG THUNDERSTORM MOVING ACROSS CENTRAL VIRGINIA AND THE
VIRGINIA NORTHERN NECK...

AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LORETTO...OR ABOUT 10 MILES NORTHWEST OF
CHAMPLAIN...MOVING EAST AT 20 MPH. THE STRONG THUNDERSTORMS WILL BE
NEAR LORETTO AT 905 PM EDT...CHANCE AT 910 PM EDT...LEEDSTOWN AT 915
PM EDT...PEEDS AT 925 PM EDT...FONESWOOD AT 930 PM EDT...LERTY AT 935
PM EDT.

WIND GUSTS TO 40 MPH...BRIEF HEAVY RAIN...AND FREQUENT CLOUD TO
GROUND LIGHTNING ARE EXPECTED IN THE PATH OF THIS STORM. IF YOU
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
INTO A SAFE SHELTER BEFORE THIS STORM REACHES YOUR AREA. REMAIN
INDOORS UNTIL THE STORM HAS PASSED.

LAT...LON 3821 7694 3818 7686 3818 7677 3816 7672
      3817 7670 3816 7661 3800 7661 3798 7663
      3804 7721 3819 7721 3815 7712 3816 7709
      3822 7706 3823 7695

GINGRICH
Local storm report, Jul 18, 9:03 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
903 PM EDT SUN JUL 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND DMG     2 E SAINT STEPHENS CHUR 37.80N 77.02W
07/18/2010                   KING AND QUEEN     VA   LAW ENFORCEMENT

            TREE DOWN ON ROUTE 14

&&

JFOSTER
Local storm report, Jul 18, 9:21 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
921 PM EDT SUN JUL 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     4 ESE GLENNS            37.54N 76.55W
07/18/2010                   GLOUCESTER         VA   LAW ENFORCEMENT

            TREES DOWN ON GLENNS ROAD.

&&

HURLEY

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:05 PM EDTSpecial Weather StatementAKQMathews40 min
Jul 18, 8:09 PM EDTSevere Thunderstorm WarningAKQGloucester, James City, King and Queen, New Kent51 min
Jul 18, 8:31 PM EDTSevere Thunderstorm WarningAKQGloucester, Mathews, Middlesex44 min
Jul 18, 8:51 PM EDTSpecial Marine WarningAKQ54 min
Jul 18, 9:01 PM EDTSpecial Weather StatementAKQWestmoreland59 min
Jul 18, 9:07 PM EDTSevere Thunderstorm WarningAKQGloucester, Mathews, Middlesex53 min
Jul 18, 9:31 PM EDTSevere Thunderstorm WarningAKQLancaster, Northumberland44 min
Jul 18, 9:34 PM EDTSpecial Marine WarningAKQ86 min
Jul 18, 10:03 PM EDTAreal Flood AdvisoryAKQKing and Queen, New Kent117 min
Jul 18, 10:07 PM EDTSmall Craft AdvisoryAKQ9 hr
Jul 19, 9:32 AM EDTSmall Craft AdvisoryAKQ9 hr
Jul 19, 11:37 AM EDTSpecial Weather StatementAKQAmelia, Powhatan53 min
Jul 19, 12:42 PM EDTSpecial Weather StatementAKQCity of Petersburg33 min
Jul 19, 1:22 PM EDTSpecial Weather StatementAKQCharles City, Gloucester, James City, Prince George, Surry, City of Williamsburg53 min
Jul 19, 1:27 PM EDTSpecial Marine WarningAKQ93 min
Jul 19, 2:11 PM EDTSpecial Weather StatementAKQGloucester, James City, King and Queen, Lancaster, Middlesex, Northumberland and 2 more64 min
Jul 19, 3:04 PM EDTSpecial Marine WarningAKQ86 min
Jul 19, 5:44 PM EDTSpecial Marine WarningAKQ61 min
Jul 19, 5:53 PM EDTSpecial Weather StatementAKQMathews, York52 min
Jul 19, 6:18 PM EDTSpecial Weather StatementAKQNorthampton42 min
Jul 19, 6:19 PM EDTSevere Thunderstorm WarningAKQNorthampton41 min
Jul 19, 6:41 PM EDTSpecial Marine WarningAKQ64 min
Jul 19, 6:47 PM EDTSpecial Marine WarningAKQ43 min
Jul 19, 6:54 PM EDTSpecial Marine WarningAKQ66 min
Jul 19, 7:02 PM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Suffolk, City of Virginia Beach58 min
Jul 19, 7:10 PM EDTSpecial Marine WarningAKQ95 min

Nearby

Flash Flood Warnings in Virginia, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.